3 doctors weighed in:
I have a rash on my neck for about 1 week red blotches woke now a rash on my upper right side I have been very tired and taking phentermine?
3 doctors weighed in

Dr. Colin Kerr
Family Medicine
2 doctors agree
In brief: Drug rash
Based on what we know, the most logical step would be to stop the Phentermine and see if the rash goes away and stays away.
Any drug can cause a rash. Otherwise, someone will actually need to see the rash in order to be able to help you.

In brief: Drug rash
Based on what we know, the most logical step would be to stop the Phentermine and see if the rash goes away and stays away.
Any drug can cause a rash. Otherwise, someone will actually need to see the rash in order to be able to help you.
Dr. Colin Kerr
Dr. Colin Kerr
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors